# SDR YENA2022052700531

- Difficulty date: May 22, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 70,971 hours, 25,433 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Gps
- Condition: Inaccurate
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1818, POS-FLL. ' BOTH GPS PRIMARY LOST ON ND DISPLAY. ATC ADVISED WE WERE 70 MILES OFF COURSE. UPON SHUTDOWN I FLL GPS DRIFT SHOWED 44 MILES; ACCOMPLISHED TSM TASK 34-58-00-810-828A RESET GPS 1&2 RESET MMR 1 & 2 REALIGNED ADIRUS DRIFT NOW SHOWS .3. NO DEFECT WAS NOTED. OPS CHECK OF GPS GOOD REF 34-36-00.A/C OK FOR SERVICE.'
